3 doctors weighed in:

What cause so many bruise I am getting brusise all over me for n o reason.

3 doctors weighed in
Dr. Howard Schneider
Dentistry - Pediatric
1 doctor agrees

In brief: Clotting problem?

Certain medications such as Aspirin and Coumadin (warfarin) can cause you to bruise easily.
However, illnesses that interference with platelet function can do the same thing. If you are not taking a medication that is known to cause easy bruising, you should have a full blood work up by your medical doctor as soon as possible to help find the cause.

In brief: Clotting problem?

Certain medications such as Aspirin and Coumadin (warfarin) can cause you to bruise easily.
However, illnesses that interference with platelet function can do the same thing. If you are not taking a medication that is known to cause easy bruising, you should have a full blood work up by your medical doctor as soon as possible to help find the cause.
Dr. Howard Schneider
Dr. Howard Schneider
Thank
Dr. Tariq Niazi
Orthopedic Surgery
1 doctor agrees

In brief: Thin skin or meds.

Usually the bruises are due to being on aspirin, or blood thinners (coumadin (warfarin) or such meds), or having very fragile skin/blood vessels.

In brief: Thin skin or meds.

Usually the bruises are due to being on aspirin, or blood thinners (coumadin (warfarin) or such meds), or having very fragile skin/blood vessels.
Dr. Tariq Niazi
Dr. Tariq Niazi
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors